中文

Stability of closed characteristics on compact convex hypersurfaces in R^2n

Hits:

  • Journal:J.Fixed Point Theory and Appl.

  • All the Authors:Yuwei Ou

  • First Author:Xijun Hu

  • Indexed by:Journal paper

  • Volume:19

  • Issue:1

  • Page Number:585-600

  • Translation or Not:no

  • Date of Publication:2017-03-01

  • Date of Publication:2017-03-01

Copyright All Rights Reserved Shandong University Address: No. 27 Shanda South Road, Jinan City, Shandong Province, China: 250100
Information desk: (86) - 0531-88395114
On Duty Telephone: (86) - 0531-88364731 Construction and Maintenance: Information Work Office of Shandong University
Click:
  MOBILE Version

The Last Update Time:..